# SDR MALA954640

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Intermittent
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3343 - DURING THE POST FLIGHT INSPECTION IN CWA, THE EMERGENCY LIGHT IN THE FLIGHT DECK WAS FOUND TO BE INTERMITTENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  (M)
